# SDR SWAA2020021941459

- Difficulty date: February 16, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 69,787 hours, 41,468 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHT BRACKET IN FORWARD ENTRY BULKHEAD BROKEN.          / R&R BRACKET PER SIP.
